# SDR 98ZZZX2270

- Difficulty date: May 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aviation Propellers Inc, repair station ME4R359M
- Propeller: Mcauly 2A34C*
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D4239C22
- Condition: Cracked
- Location: Nr 2 Socket
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER RECEIVED FOR OVERHAUL.  DURING HUB INSPECTION, HUB DISCOVERED CRACKED NR 2 BLADE SOCKET, 2 THREADS IN, 6 O'CLOCK POSITION, TWO INCHES LONG.  CRACK DID NOT GO THROUGH TO OUTSIDE OF HUB.  CRACK DISCOVERED USING 10X POWER MICROSCOPE.
